# SDR IPXA2023032392168

- Difficulty date: March 2, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815514
- Condition: Gouged
- Location: # 13 Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RCB WALL FITTING # 13 IS GOUGED AT STATIC STRAP ATTACHMENT.REPAIRED # 13 RCB FITIING IAW VTSAA EA 011-5340-01-A9875 I/R DATED 03/20/2023. (MINOR)
